# SDR CA960924040

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172G
- Engine: Cont O300C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 103237
- Condition: Mis Modified
- Location: Float
- Component: MS3SPA
- Stage of operation: CR
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

(CAN) MODIFICATION OF CARBURETOR SINGLE PIECE VENTURI AND METAL FLOAT INSTALLATION WAS DONE IMPROPERLY. THE SPRING WHICH BRINGS DOWN THE NEEDLE WHEN THE FLOAT DROPS AS THE FUEL LEVEL LOWERS WAS INSTALLED TO THE FRONT INSTEAD OF FROM THE LEFT OR RIGHT SIDE. IN THIS CONFIGURATION THE FLOAT IS JAMMED IN THE UP POSITION AND FUEL IS PREVENTED FROM ENTERING THE CARBURETOR.
